# SDR USAA2010081791692

- Difficulty date: August 16, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 40,624 hours, 15,168 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CG7G0
- Part serial: 5057
- Condition: Defective
- Location: E/E Bay
- Part time: 40,614 hours, 15,166 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 84 - RTF - DURING INITIAL TAKEOFF AND CLIMB, HAD AVIONICS SMOKE ECAM WARNING.  CAPTAIN DECLARED AN EMERGENCY AND RETURNED TO PHL.  MAINTENANCE FOUND DOOR TO AIR FILTER OPEN.  CHANGED FILTER AND SECURED DOOR CLOSED; ALSO REPLACED THE SMOKE DETECTOR FOR PRECAUTIONARY PURPOSES.  SMOKE DETECTOR, MPN CG7G0, IS BEING REPLACED ON ATTRITION BY MPN CGDU2000-00.
